Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Burgess, Walter D.
and
Handelman, David E.
1982.
TheN *-metric completion of regular rings.
Mathematische Annalen,
Vol. 261,
Issue. 2,
p.
235.
Torrens, Joan
1986.
On theN *-metric completion of regular rings.
Archiv der Mathematik,
Vol. 47,
Issue. 6,
p.
529.
Beidar, K. I.
Latyshev, V. N.
Markov, V. T.
Mikhalev, A. V.
Skornyakov, L. A.
and
Tuganbaev, A. A.
1987.
Associative rings.
Journal of Soviet Mathematics,
Vol. 38,
Issue. 3,
p.
1855.